MathSciNet Relay Station
MathSciNet bibliographic data
MR1094506 41A60 (33B15)
Soni, K.; Soni, R. P. An approximation connected with the exponential function. Proc. Amer. Math. Soc. 114 (1992), no. 4, 909–918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement